I've been on Metformin for my PCOS a couple times throughout the last few years. The first time, it really bothered my stomach (but I also had just had my gallbladder out so we didn't know which was which.) I got a new OBGYN after getting insurance again (was without for a few years) and had no problems with it. I quit taking it, for no excusable reason... and resumed about a month ago. I go back to her at the end of this month... but have really had some trouble this go'round. I read about aching muscles and lower back pain --- but has anyone experienced upper back pain while taking it? I took myself off for a couple days and noticed the pain eased. I've also hurt my back somehow (so again, trouble telling which is which)- but this feels differently. It's all over my upper back/shoulders. Achy muscles and almost an 'air' feeling. So maybe this is trapped gas from the Metformin? I was in such discomfort the last few weeks I had convinced myself something was really wrong. Just looking to see if anyone else had similar experiences